Complete Kähler Manifolds of Positive Ricci Curvature.
Mathematische Zeitschrift, Tome 204 (1990) no. 3, pp. 187-208
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1990__204_3_183764,
author = {Sai-Kee Yeung},
title = {Complete {K\"ahler} {Manifolds} of {Positive} {Ricci} {Curvature.}},
journal = {Mathematische Zeitschrift},
pages = {187--208},
year = {1990},
volume = {204},
number = {3},
zbl = {0801.53051},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183764/}
}
Sai-Kee Yeung. Complete Kähler Manifolds of Positive Ricci Curvature.. Mathematische Zeitschrift, Tome 204 (1990) no. 3, pp. 187-208. http://geodesic.mathdoc.fr/item/MZ_1990__204_3_183764/